The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "1989"

AuteurA. Doelman
TitelSlow time-periodic solutions of the Ginzburg-Landau equation
TijdschriftPhysica D
Jaargang40
Jaar1989
Nummer2
Pagina's156-172
ISSN01672789
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
TrefwoordenGinzburg-Landau equation
SamenvattingIn this paper we study the behaviour of solutions of the form if(z, t) = q~(z) e- i~wt (e << 1) of the rescaled Ginzburg-Landau equation, ~k, = [ 1 - (1 + iB)l~kl2]~k + (1 + iA)~kzz, for A = ca, B = eb, w plays the role of free parameter. This leads to a perturbation analysis on a complex Duffing equation (similar to the analysis of Holmes [Physica D 23 (1986) 84]). We show that the spatial quasiperiodic solutions (of the unperturbed, e = 0, case) disappear due to the perturbation and prove the existence of degenerated periodic solutions which oscillate through the origin. We also establish the existence of several types of heteroclinic orbits connecting counterrotating periodic patterns.
Soort documentArtikel
Download
Document finderUvA-Linker